# SDR WWQA202001232001

- Difficulty date: January 20, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N1127M
- Make and model: Lear 60LEAR
- Aircraft serial: 60253
- Aircraft time: 7,129 hours, 4,871 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 6027100001
- Part serial: KL0237
- Condition: Bypassing
- Location: Retract
- Part time: 5,182 hours, 3,474 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO KHPN LEFT MAIN GEAR WAS NOT DOWN AND LOCKED ALSO VERIFIED BY TWO RED GEAR DOOR LIGHTS. CYCLED THE LANDING GEAR UP AND DOWN AT LEAST FOUR TIMES WITH THE SAME INDICATION. AS PER THE CHECKLIST WE PERFORMED AN ALTERNATE GEAR EXTENSION USING THE EMERGENCY GEAR AIR. WITH NO CHANGE IN THE INDICATION WE USED THE EMERGENCY BRAKE AIR BOTTLE. WITH STILL NO CHANGE IN INDICATION WE DECLARED AN EMERGENCY AND DECIDED THE BEST COURSE OF ACTION WOULD BE TO DIVERT TO KEWR WHERE RUNWAY LENGTH WOULD BE SUFFICIENT. EMERGENCY EQUIPMENT WOULD BE AVAILABLE AND CUSTOMS AND BORDER PROTECTION WOULD BE AVAILABLE SINCE WE WERE ON AN INTERNATIONAL FLIGHT. THE NECESSITY OF ALTERNATE GEAR EXTENSION RESULTED IN THE LOSS OF HYDRAULICS WHICH THEN RESULTED IN A PARTIAL FLAPS LANDING. ON THE WAY TO KEWR OUR LANDING GEAR FINALLY GAVE A DOWN AND LOCKED INDICATION. UPON TOUCHDOWN ON 4L THERE WERE NO SPOILERS EXTENDED AS EXPECTED. THE THRUST REVERSERS ONLY UNLOCKED AND DID NOT DEPLOY. THE TOE BRAKES DID NOT WORK AS EXPECTED AND NECESSITATED EMERGENCY BRAKING. WE STOPPED THE AIRCRAFT ON THE RUNWAY AND WAITED FOR GROUND CREWS TO REMOVE US.”
MAINTENANCE FOUND THE LH MLG DOWN AND LOCKED SWITCH FAULTY. PART NUMBER 1EN1-8 AN OPERATIONAL MX CHECK FLIGHT WAS TO BE PERFORMED AND IT WAS DISCOVERED BOTH MLG DOORS REMAINED OPEN AFTER ENGINE START. AIRCRAFT WAS FERRIED FROM KEWR TO KTEB FOR ADDITIONAL MAINTENANCE.
IN TEB MX REPLACED THE LH MLG RETRACTION ACTUATOR P/N: 6027100-001 FAILED S/N: KL0237. GEAR SWINGS CHECK GOOD, OPERATIONAL MX CHECK FLIGHT SATISFACTORY. RELEASED FOR SERVICE
